Accessibility navigation


An efficient Riemann solver for unsteady flows with non-ideal gases

Glaister, P. (1992) An efficient Riemann solver for unsteady flows with non-ideal gases. Computers & Mathematics with Applications, 24 (3). pp. 77-93. ISSN 0898-1221

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/0898-1221(92)90216-5

Abstract/Summary

A Riemann solver is presented for the Euler equations of gas dynamics with real gases. This represents a more efficient version of an algorithm originally presented by the author.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15644
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation